# SDR ABXA201812030134

- Difficulty date: November 20, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,912 hours, 46,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32002
- Condition: Corroded
- Location: Horiztontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER RIGHT HORIZONTAL STABILIZER SKIN PANEL AT RIB STATION 12 AND STRINGER 3. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
